# SDR IPXA2015050688745

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 21,583 hours, 14,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32122
- Condition: Dented
- Location: Bs 1772-1780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-11, DENT IN FUSELAGE SKIN APPROXIMATELY STA 1772-1780 AFT OF DOOR 311AL, APPROXIMATELY  BETWEEN STR 20 AND 21, BS1772-BS1780.  ACCOMPLISHED SKIN REPAIR IAW REO-G18889, REV A AND EO B757-5330-57333-A.
